# SDR MALA000176

- Difficulty date: March 11, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N41XJ
- Make and model: Saab SF340A
- Aircraft serial: 041
- Engine: Ge CT75A2
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Valve
- Part number: 6058T80P03
- Condition: Failed
- Location: Anti Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT AIR VALVE ILLUMINATED WHEN RIGHT ENGINE ANTI-ICE SWITCH WAS SELECTED ON QRH CHECKLIST WAS COMPLETED AND WHEN SWITCH WAS TURNED OFF IT WAS ACCOMPANIED BY A 10 DEGREE ITT INCREASE.  MX REPLACED RH ENGINE ANTI-ICE VALVE PN6058T80P03. ALL CHECKS GOOD.
